Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Treatment for enlarged tonsil, earache, headaches and red patches on tongue?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2447 Questions
Enlarged right tonsil with earache and headaches, red patches on side of tongue which come and go same in roof of mouth both are painfull , ears pop overly so often and I get a warm running feeling from it I also have white spots on the side of the mouth, please help had enough this has been going on for a year with frequent visits to the docs
Posted Thu, 14 Feb 2013 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 37 minutes later

Thank you for your query.

1. The ear ache is probably a referred pain if your ear examination is normal.

2. Headaches may signify sinusitis and the enlarged right tonsil may be due to a Post Nasal Drip (PND).Frequent ear popping and the warm feeling may also be due to this.

3. If you can upload close up images of the red patches on the side of the tongue , palate and inside the cheek, it will be possible to give an opinion. If all these lesions are linked then they are most likely to be due to acid reflux or allergy. Is your tongue coated? Are these patches painful? Do they heal or not? Do you have any exposure to tobacco products or alcohol?

4. You may also share any previous clinical examination notes, investigations (including of the ears) and prescriptions to help me understand your condition better. Meanwhile, start regular steam inhalation, a medicated gargle and a multi-vitamin tablet twice a day.

I hope that I have answered your queries. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor